MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE PROBE SINGLE USE, 3.40MM 3/BX; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE PROBE SINGLE USE, 3.40MM 3/BX; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-PDBX340
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the lithotriptor, ultrasonic probe broke while being used.The issue occurred during an unknown therapeutic procedure that was completed with the same device.There was no report of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the final investigation.Updated field(s): d8, d9 h2, h3, h4, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, olympus confirmed the reported failures occurred however the cause of the breakage could not be determined; therefore, the most probable cause of the complaint is cause traced to component failure, however it is likely due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SHOCKPULSE PROBE SINGLE USE, 3.40MM 3/BX
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24059429
Report Number3011050570-2026-00059
Device Sequence Number10023192
Product Code FEO
UDI-Device Identifier00821925044234
UDI-Public00821925044234
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-PDBX340
Device Lot Number00000000KR456649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown